Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had GI bleed. Anasthesia used during procedures caused memory loss. Solution for short term memory loss?

I ve noticed at the end of the day in the evenings that I cannot recall much of what happened during the day. I can recall one or two events, but not the rest of the day, the contexts, the duration of events, etc. This is the second time in the last two weeks that I have notice this phenomenon. Preceding this experience, I suffered a GI bleed and I loss a significant amount of blood - my hemoglobin dropped to 7.5 from a normal of 14-18. Post endoscopies and colonoscopies, the anesthesia used had some memory loss side affects. However, I am two weeks out now and I am experiencing this short term memory loss. Any thoughts? I go back to see my physician in a week.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

There is no mention of age or gender...
Loss of memory for recent events is usually due to atherosclerosis - narrowing of blood vessels to the brain...
Neurological examination and/or MRI; MRA may be necessary.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 8 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor